|Drug interuption after 19yrs. pos. CD4s always have been 375 and up in 400s, do I go back?
May 26, 2004
14 months ago I topped my meds because of hospitalization for dehidration from diarrea. Doc told me to start back on meds as soon as I felt back to normal. I just had a odd blank NO happen. So I have always had good blood results and my viral went from 0 to 60,000 and cd4 dropped from 600s to 390 then to 500 and now at 500; not checking viral load. Watching to make sure they don't drop to 350 or lower. I would like to go as long as I can with out. But am looking at Viramune,viread,emtriva if I start back sooner as in some time soon befor I drop, thought as long as above 400 stay off. I am single and not sexually active, realize I am more infectous if something unsave happens. Was on viramune before with crixavan,zerit,and stavudine-have lipo in the face. Had resistance to all the older drugs in AZT class. Last was viramune Kaletra epivire. So if I go back I would like to keep it as simple as possible and also stay unsupportive of norvir and its companys other drugs. Do you think I should get back on meds or wait till CD4s dictate? My doc is letting it go unless I drop into 300s. He alwaays asks if I might be ready??, however. Well what do you think?
Response from Dr. Lee
Sounds like you are in a pretty stable spot with your CD4's and may have some "wiggle room" to remain off rx, while keeping a close eye on your immune markers (ex- CD4 count). I am unsure what you mean by "resistance to all the older drugs in AZT class".
Sounds like you are pretty savvy about all this. I recommend you and your doc continue to watch your levels and discuss the situation regularly.
Drug interuption after 19yrs. pos. CD4s always have been 375 and up in 400s, do I go back?
Atazanavir will improve lipo?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.